It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 6 7 Showing 41 - 60 of 146 for norco withdrawal help. (0.008 seconds)


... My husband thinks 2 Norco is nothing to withdraw from, but of course, I know better than he does that it is a big deal when I've been on this stuff for years. ... (9 replies)
... get some immodium ad. take four instead of one or two. Not only will it stop the diarrhea, but it actually relieves ssome of the withdrawal symptom, or at least minimizes them. Even though its not an opiate, it still acts on the opiate receptors in the intestines. ... (4 replies)
... actually, I had about 3 medical problems like that in a row, so I was already well on my way before I even knew what was happening. So I finally decided to get help at a very large hospital where I live and join there program. ... (1 replies)

... I need to offer a little background I think before I get to my question. I am 31 yr old female and I am facing the terror of WD from many years of norco abuse. I have been taking roughly 25 a day for many years. ... (3 replies)
... Sorry to hear of your leg cramps. This is a big symptom of withdrawal off of the Norco. ... (7 replies)
... I am brand new to this site and I am a bit scared and a lot embarassed, but I hope someone can help me out. I have chronic pain related to chronic degenerative disc disease along with spinal stenosis in three areas. ... (111 replies)
... Glad to help. I've taken similar medicines (am tapering off Norco/Hydro) right now and aim to be completely off within the next month! I do understand that feeling sick. I'm not sure if this is your experience but here's some things I've learned both personally and through this board: headaches: rebound headaches are very common when dealing with opiates. sometimes good... (9 replies)
... Well yes it is possible to be addicted to 40mg of norco a day. There is a difference between being addicted and chemically dependent to these medications. ... (5 replies)
Please help me...
Nov 10, 2011
... The clonodine is a bloodpressure med and is often prescribed when we work with a doctor to withdraw. It can help with the sweating and flashes that are common in withdrawal as well as keeping the blood pressure down. ... (2 replies)
... I am feeling a lot better painwise, but have read too much about tramadol withdrawal that I'd like to do the best taper I can with my remaining pills. I have 19 200 mg Ultram ERs left in the bottle. ... (3 replies)
... I can not tell you it is going to get easier, but I can tell you that withdrawal is a process with a beginning and an end and that evetually you will truly feel better. ... (29 replies)
... Other than agitation,is she experiencing any of the other withdrawal symptoms,such as sweating and runny nose,goose bumps,nausea,vomiting or diarrhea? ... (3 replies)
... Boy, Fentanyl is one strong narcotic. I am not sure it is at all wise to try and come off of it cold turkey. The Norco would be hard enough alone, but to come off both at once is a monumental task. ... (11 replies)
... I've been on pain killers for the last 6 years or so...started with vicodin, then to percocet, morphine, and most recently, following spinal fusion, have been on norco for 3. ... (4 replies)
... I was addicted to Norco myself. I was takeing alot more then you, and my withdrawals were over within a month as I remember. ... (4 replies)
... eally just taking them so I wouldnt withdrawal. I KNOW I would have relapsed if I didnt have Suboxone simply because like I said I cant take even the littlest of withdrawal symptoms, and with suboxone I didnt really get sick at all. Its been 70 days since I had a pill and I still cant believe that Im doing it, I Prob. ... (8 replies)
... t know where and when to start, I have 2 jobs and just the thought of withdrawal scares me to death.... I am afraid of the person I will be when I am not on them, scared of everything. ... (10 replies)
... I do know norco will make you sick if you aren't used to them.... but if you were able to take the original mgs and not be sick, I doubt having cut back, that it is the norco... ... (13 replies)
... le days, then try to stop again. It is so frustrating and overwelming. Once again, I have made up my mind to stop, but I have a question I was hoping someone can help me with. ... (5 replies)
... ime to withdraw from. your dose would probably be about 30 milligrams if you were to enter a program. withdrawing from that amount would take 45 days at a normal withdrawal rate, usually reducing your dose by 2 milligrams every 3 days. ... (6 replies)


Associated Tags: norco, tapering off, withdrawal

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 06:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!